Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 246, NWS Atlanta, GA

July 26, 2010Cobb County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 26, 2010, 6:02 PM EDT for Cobb County, Fulton County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2010, 6:02 PM EDT (22:02 UTC)
Expired
Jul 26, 2010, 6:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Cobb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 6:10 PM EDTTSTM WND DMG5 Ene Marietta, GASEVERAL TREES AND A FEW POWER LINE BLOWN DOWN NEAR IN THE ROSWELL ROAD AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1811 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1811 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WUUS52 KFFC 262202
SVRFFC
GAC067-121-262245-
/O.NEW.KFFC.SV.W.0246.100726T2202Z-100726T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT MON JUL 26 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COBB COUNTY IN NORTH CENTRAL GEORGIA
  CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 645 PM EDT

* AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  MARIETTA...MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SMYRNA...BUCKHEAD...SANDY SPRINGS AND ROSWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3404 8468 3406 8424 3400 8424 3396 8427
      3395 8430 3396 8432 3396 8434 3378 8434
      3381 8469
TIME...MOT...LOC 2202Z 274DEG 8KT 3395 8451

$$
1 follow-up statement
579 
WWUS52 KFFC 262245
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT MON JUL 26 2010

GAC067-121-262252-
/O.EXP.KFFC.SV.W.0246.000000T0000Z-100726T2245Z/
COBB GA-FULTON GA-
645 PM EDT MON JUL 26 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FULTON AND COBB
COUNTIES EXPIRES AT 645 PM EDT...

AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
THUNDERSTORM NEAR DOBBINS AIR RESERVE BASE HAD WEAKENED...HOWEVER IT 
WAS STILL CAPABLE OF PRODUCING NICKEL SIZED HAIL...40 MPH 
WINDS...AND FREQUENT LIGHTNING. THIS STORM WAS MOVING EAST AT 10 MPH.


IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3404 8468 3406 8424 3400 8424 3396 8427
      3395 8430 3396 8432 3396 8434 3378 8434
      3381 8469
TIME...MOT...LOC 2242Z 274DEG 8KT 3394 8440

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:21 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 26, 3:21 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT MON JUL 26 2010

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
OLD FRONTAL BOUNDARY ACROSS NORTH GEORGIA INTO EAST CENTRAL GEORGIA
IS PROVIDING A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON.
COVERAGE IS EXPECTED TO BE BORDERLINE BETWEEN GOOD CHANCE AND LIKELY.
INSTABILITY HAS INCREASED ACROSS THE AREA WITH ISOLATED SEVERE STORMS
POSSIBLE. THIS BOUNDARY IS EXPECTED TO REMAIN FAIRLY STATIONARY
ACROSS NORTH GEORGIA THROUGH TUESDAY...BUT WILL SLOWLY DISSIPATE AND
LOSE DEFINITION. STILL ENOUGH INCREASED RAIN CHANCES IN NORTH THROUGH
TUESDAY TO KEEP TEMPERATURES A TAD COOLER...AND KEEP HEAT INDEX
VALUES BELOW ADVISORY CRITERIA. CENTRAL AND EASTERN PORTIONS OF THE
FORECAST AREA ARE STILL LIKELY TO GET WARM ENOUGH TO MEET CRITERIA
TUESDAY.

OVERALL THE LARGE SCALE PATTERNS REMAIN RELATIVELY STATIC THROUGH THE
SHORT TERM FORECAST PERIOD AS THE UPPER RIDGE CENTERED OVER THE
SOUTHERN U.S. COAST SLOWLY SHIFTS WESTWARD. AS THE FRONTAL BOUNDARY
WEAKENS..THE WESTERN ATLANTIC SURFACE RIDGE BUILDS BACK INTO THE
REGION BY WEDNESDAY.

.LONG TERM /THURSDAY THROUGH MONDAY/...
LARGE UPPER RIDGE REMAINS THE PRIMARY INFLUENCE FOR NORTH AND CENTRAL
GEORGIA THROUGH THE EXTENDED FORECAST PERIOD. THE RIDGE DOES SHIFT
SLOWLY FROM BEING CENTERED OVER THE SOUTHEASTERN U.S. MID WEEK TO THE
SOUTHERN PLAINS BY THE WEEKEND. THIS SHOULD ALLOW ANOTHER WEAK COLD
FRONT INTO THE REGION LATE IN THE WEEK...BUT WITH NO UPPER SUPPORT
PRECIPITATION COVERAGE SHOULD REMAIN SCATTERED AT BEST...AND MAINLY
DIURNAL IN NATURE. TEMPERATURES WILL CONTINUE TO BE ABOVE SEASONAL
NORMALS THROUGH THE EXTENDED FORECAST PERIOD.

&&

.HYDROLOGY...
WIDESPREAD FLOODING ISSUES ARE NOT EXPECTED...HOWEVER HIGH
PRECIPITABLE WATER CONTENT...AND SLOW...ERRATIC MOVEMENT OF
THUNDERSTORMS...WILL PROVIDE FOR A LOCALIZED FLASH FLOODING
POTENTIAL THIS AFTERNOON AND EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          76  94  75  96  74 /  50  40  40  30  30
ATLANTA         77  94  77  93  77 /  40  30  30  20  20
BLAIRSVILLE     72  88  70  89  69 /  50  40  40  30  30
CARTERSVILLE    74  93  73  94  73 /  40  30  30  30  20
COLUMBUS        78  97  77  96  77 /  20  30  20  20  20
GAINESVILLE     76  92  75  93  74 /  50  40  40  30  30
MACON           77  97  77  96  76 /  30  30  20  20  20
ROME            75  94  73  94  73 /  40  30  30  30  20
PEACHTREE CITY  74  94  73  94  73 /  30  30  20  20  20
VIDALIA         78  99  77  97  77 /  30  30  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BUTTS...CARROLL...CLAYTON...COBB...
COWETA...DEKALB...DOUGLAS...FAYETTE...FLOYD...GWINNETT...HALL...
HARALSON...HEARD...HENRY...JACKSON...LAMAR...MERIWETHER...
NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE...
SOUTH FULTON...SPALDING...TROUP...WALTON.

HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...
LAURENS...MACON...MADISON...MARION...MONROE...MONTGOMERY...
MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI...
PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

20
Hazardous weather outlook, Jul 26, 4:15 AM EDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 AM EDT MON JUL 26 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
415 AM EDT MON JUL 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE...MAINLY THIS
AFTERNOON AND EVENING. ALSO...DANGEROUSLY HIGH HEAT INDEX VALUES
ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON.

.SYNOPSIS...
A SURFACE TROUGH OF LOW PRESSURE WILL REMAIN PARKED ACROSS NORTH
GEORGIA THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING... HEAVY RAINFALL... SMALL HAIL AND WIND GUSTS TO 45
MPH.

.OTHER HAZARDS...
HEAT INDEX VALUES OF 105 TO 110 ARE POSSIBLE OVER MUCH OF NORTH
AND CENTRAL GEORGIA. FOR MORE INFORMATION ON THE HIGH HEAT INDEX
VALUES...SEE THE LATEST HEAT ADVISORY STATEMENT.

.DISCUSSION...
CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WITH LIFTED INDEX
VALUES OF -2 TO -4 EXPECTED. THIS COMBINED WITH AN INFLUX OF TROPICAL
MOISTURE WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS
DEVELOPING DURING AFTERNOON HEATING. THE GREATER STORM COVERAGE IS
EXPECTED TO BE GENERALLY NORTH OF A LA GRANGE TO MONTICELLO TO
WARRENTON LINE WHERE A TROUGH OF LOW PRESSURE WILL HELP TO PROVIDE A
FOCUS. ALTHOUGH WEAK HIGH PRESSURE ALOFT SHOULD HINDER SEVERE
THUNDERSTORM DEVELOPMENT...A FEW STORMS MAY BECOME STRONG... WITH
GUSTY WINDS... SMALL HAIL...AND FREQUENT LIGHTNING. SLOW MOVING
STORMS COULD ALSO RESULT IN LOCALLY HEAVY RAINFALL... RESULTING IN
MINOR FLOODING OF LOW LYING...FLOOD PRONE AREAS. THE THUNDERSTORM
THREAT SHOULD DIMINISH BY LATE EVENING WITH LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 26, 5:45 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT MON JUL 26 2010

GAZ046>048-262215-
545 PM EDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND FREQUENT
LIGHTNING IN NEWTON...ROCKDALE AND WALTON COUNTIES UNTIL 615 PM
EDT...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BIG HAYNES CREEK PARK THE THUNDERSTORM WAS
NEARLY STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
NEWTON...ROCKDALE AND WALTON COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE GUM CREEK...GEORGIA
INTERNATIONAL HORSE PARK...BIG HAYNES CREEK PARK...MILSTEAD...
YOUTH...WALNUT GROVE...LOGANVILLE AND BETWEEN. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 5:48 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT MON JUL 26 2010

GAZ021-022-032>034-045-262230-
548 PM EDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DEKALB...COBB...GWINNETT...FORSYTH...CHEROKEE AND FULTON COUNTIES
UNTIL 630 PM EDT...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS NEAR SWEAT MOUNTAIN...HOLLY
SPRINGS...HOLLY SPRINGS AND ROSWELL...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DEKALB...COBB...GWINNETT...FORSYTH...CHEROKEE AND FULTON COUNTIES
THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDY SPRINGS...MOUNT BETHEL...SWEAT MOUNTAIN...SANDY PLAINS...WHITE
WATER PARK...WOODSTOCK...LEBANON...HOLLY SPRINGS...MOUNTAIN PARK...
DUNWOODY...ROSWELL...HICKORY FLAT...DULUTH...BERKELEY LAKE AND
BIRMINGHAM. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jul 26, 5:52 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT MON JUL 26 2010

GAZ049-059-262215-
552 PM EDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND FREQUENT
LIGHTNING IN JASPER AND MORGAN COUNTIES UNTIL 615 PM EDT...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FARRAR THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JASPER AND MORGAN COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE REESE...CALVIN...EUDORA...FARRAR AND SHADY
DALE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 5:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT MON JUL 26 2010

GAZ020-262230-
554 PM EDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW COUNTY UNTIL
630 PM EDT...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STILESBORO TO FUNKHOUSER...MOVING NORTHEAST
AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS BARTOW COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE STILESBORO...EUHARLEE...CASSVILLE...FOLSOM...
ADAIRSVILLE...CARTERSVILLE...PINE LOG...WHITE...FUNKHOUSER...
EMERSON...GEORGE WASHINGTON CARVER STATE PARK AND RED TOP MOUNTAIN
STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS
AND RISING WATER ON SMALL CREEKS AND STREAMS.
Special weather statement, Jul 26, 5:57 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT MON JUL 26 2010

GAZ004-005-012-262245-
557 PM EDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GORDON...WHITFIELD
AND MURRAY COUNTIES UNTIL 645 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ETON TO SONORAVILLE...MOVING NORTHEAST AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS GORDON...WHITFIELD AND MURRAY COUNTIES THROUGH 645 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CALHOUN...
RESACA...TILTON...DALTON...DAWNVILLE...ETON...SUMAC...NICKELSVILLE...
CRANDALL...SONORAVILLE...FAIRMOUNT...RANGER...OAKMAN...REDBUD AND
AUDUBON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND
RISING WATER ON CREEKS AND STREAMS.
Local storm report, Jul 26, 5:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     2 ENE DULUTH            34.01N 84.11W
07/26/2010                   GWINNETT           GA   COUNTY OFFICIAL

            TWO POWER LINES DOWN ON SOUTH OLD PEACHTREE ROAD.

0530 PM     TSTM WND DMG     1 WSW LILBURN           33.88N 84.16W
07/26/2010                   GWINNETT           GA   COUNTY OFFICIAL

            SEVERAL POWER LINES BLOWN DOWN NEAR ROCKBRIDGE ROAD AND
            LAWRENCEVILLE HIGHWAY.

0518 PM     TSTM WND DMG     3 NE LILBURN            33.92N 84.11W
07/26/2010                   GWINNETT           GA   COUNTY OFFICIAL

            ONE TREE BLOWN DOWN AT PRINCESS COURT.

&&

KFRANTZ

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:07 AM EDTFlash Flood WarningFFCCoweta6 hr
Jul 26, 1:47 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer43 min
Jul 26, 2:11 PM EDTFlash Flood WarningFFCDawson, Gilmer3 hr
Jul 26, 3:12 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield48 min
Jul 26, 4:27 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison48 min
Jul 26, 4:35 PM EDTSevere Thunderstorm WarningFFCGwinnett40 min
Jul 26, 4:56 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett49 min
Jul 26, 5:14 PM EDTSevere Thunderstorm WarningFFCFloyd46 min
Jul 26, 5:41 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk49 min
Jul 26, 6:31 PM EDTFlash Flood WarningFFCGwinnett4 hr
Jul 26, 6:43 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Warren, Washington47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.